Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are high bilirubin, sgot and sgpt levels due to typhoid medications

Hi , I was suffering from fever last month, so i thought its a season change and as usual i got a viral fever. So i took a course of antibiotic (azithromycin 500) for 1OD *5 days. But i got the fever after once again. Then i cosult a physician , he gave me ciprofloxacin 500mg for 1BD *3 days. Again i got the fever after 2 days and went to some other physician and told all the history and course of antiboitics i had .He prescribed me levofloxacin 500mg for 1OD *5 days. Then i went to my native and made a blood checkup and i came to know that i am suffering from Typhoid .I went to doctor and showed him the report and he prescribed me Gudcef plus antibiotic(Cefpodoxime +ofloxacin) for 1 BD * 5days. I recovered from fever .After 3-4 days i was looking into my eyes ,i felt its little yellow, so i made a blood checkup for WidalTest /Urine Routine/LFT . Widal test is negative ,only in the LFT , my Total Bilirubin is 0.9 and Direct bilirubin is 0.1 .. SGOT =53 and SGPT =150 which is more that normal. ....Is the side effect of antibiotic which i had to cure typhoid ? What should i do now. What food should i eat. Please recommend ......Thanks in Advance ....Regards ,Shakti
Tue, 20 Jul 2021
Report Abuse
General & Family Physician 's  Response
Hi,

All tests can be repeated as possibility of relapse in 10% cases are 3 stool culture under one month after recovery is recommended, there is possibility that these effects remain after typhoid in some patients. [vigilant hand hygiene, avoidance of beverages and risky foods] not related with antibiotic, follow up with your physician. [OMBW have shown better results in long term survival in typhoid recovering patients by unknown mechanism natural yoga, breathing exercises, Art of Living workshop.]

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sunny Madar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Norfloxacin


Are high bilirubin, sgot and sgpt levels due to typhoid medications

Hi, All tests can be repeated as possibility of relapse in 10% cases are 3 stool culture under one month after recovery is recommended, there is possibility that these effects remain after typhoid in some patients. [vigilant hand hygiene, avoidance of beverages and risky foods] not related with antibiotic, follow up with your physician. [OMBW have shown better results in long term survival in typhoid recovering patients by unknown mechanism natural yoga, breathing exercises, Art of Living workshop.] Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sunny Madar, General & Family Physician